Clogged Up Ears Caused By Congestion

2 Replies Updated



Conversation Starter

Dottie Says:


I have been experiencing clogged up ears which feels like congestion for over two years now. I have seen three ENT's and have had three hearing tests. My right ear has 95 percent hearing but my left is lower. I finally purchased one hearing aid for my left ear and was told that I didn't need one for the right. However, although the hearing aid does make things louder, I still have the congested feeling in both ears and appears that changes in atmosphere or pressure makes i worse. I have been diagnosed with Eustation Tube Dysfunction but I still don't think that is the problem . I started experiencing the problem two years ago while treating bronchitis. It has never left me. It there a solution to this problem? I know it doesn't have to to with a drug issue but can you help me with an answer. Yes, I am the same Dottie, who is having problems with Xarelto.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Dottie! Wow, another problem! I am so sorry, you've just been on a roller coaster recently!

Do you have any sinus issues? Sometimes that clogged feeling is due to sinus congestion or swelling. I'm looking at the NIH pages to try to see other possible reason that it may happen.

There is a rare condition that some people have that may cause it, a friend of mine had to have surgery for it 2 years ago, it's called acoustic neuroma and is a noncancerous tumor that grows in the ear. It's very hard to spot, even for an ENT, if they aren't familiar with it. She saw many doctors and tried many medications, until if was finally diagnosed and surgically corrected.

Have the doctors checked your sinuses, as well? Have you tried antibiotics for it?

Does anyone else have any ideas?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Dottie Says:

Yes, they did a scan of my sinuses. The ENT indicated that there was a slight blockage on the right side but not enough that he felt that would reauire surgery. That is the side that is the worst. Actually I am a very healthy individual and take only blood pressure meds and Lipitor 2 times weekly. The Xarelto is a freak issue where the clogging ears is frustrating especially when there is no solution. Doesn't matter if I wear my hearings aid in that ear, It still hss bolckage so something is causing it. Not allergy relsted. Been on shots for yr and gave up. Thanks for your advise.


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

clogged ears from zyrtec
I purchased zyrtec d with decongestion to clear my nose but after taking it my ears have clogged up both ears. Did not h... 1 reply
betametasona clotrimazol gentamicina use for rash caused by Ibuprofin
I used this cream for an allergic reaction to an antibiotic a few months ago at the suggestion of a pharmacist. (I livei... 1 reply
chest congestion
I am 52 yrs old. I feel dry cough and chest congestion. Earlier doctor prescribed me AB Phylline &Deslor tablet. Nt ... 1 reply
Nasal Congestion
difficulty breathing through my nose. No watery eyes, coughing, runny nose or other problems related to allergies. Simpl... 1 reply
Lingering chest congestion
I had a cold but now I have lingering chest congestion that builds up in lumps in my throat (thick slimy) and gags, chok... 1 reply
Clindamycin and major nasal congestion
My nose continues to stuff up even after taking my prescribed drug, Clindamycin. I am taking three 150 mg doses every 8 ... 1 reply
normal since childhood...at the age of 16 , dont know why...the micro blood vessels in the lungs leak out blood..following heavy chest congestion.
normal since childhood...at the age of 16 , dont know why...the micro blood vessels in the lungs leak out blood..followi... 1 reply
Bupropion caused me to feel druged
I was taking 300mg one day and 150mg the following day.I DID THIS for several weeks and decided to take 300mg everyday. ... 3 replies
pain caused by Terrasil
My wife has shingles. I bought the Terrasil Max and apply it lightly to the affected area. Everytime I do, the paid retu... 4 replies
Rash caused by blood pressure meds?
I am taking Amlidopine and Bisoprolol for hypertension. I developed a rash on both ankles and a psoriasis like rash on m... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA